# SDR SWAA2022032334269

- Difficulty date: November 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 453A161131
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT; RH #2 CAP STRIP HAS CORROSION ON LOWER SURFACE. 21' FROM FWD END / REMOVED AND REPLACED; FWD PIT RH#2 CAP SSTRIP PN 453A1611-31 TO SI# 4251070 ATAG WN4395. IAW B-737 SRM 51-40-02-0G-0 AND IPC 25-52-10-03 ITEM 380. PART REPLACED DUE TO NO PUBLISHED SRM LIMITS.
